| Catalog Number |
MX4450 |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd maxguard extension set disconnected from the center/middle of the tubing.The following information was provided by the initial reporter: iv was disconnected in the middle of the tubing, not near any luer connection.
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The initial reporter also notified the fda on 23-sep-2022.Medwatch report # (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
The following field was updated with additional information: h.6 medical device problem code (imdrf annex a code) - a0501.Investigation summary: no product or photo was returned by the customer.The customer complaint of separation in the middle of tubing, not near a connection, could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.Device history record review for model mx4450 lot number 22049030 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.